# SDR YJX2010F00000

- Difficulty date: February 5, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N236LB
- Make and model: Cessna 560XL
- Aircraft serial: 5605023
- System (JASC): 2700 · Flight Control System
- Part: Pushrod
- Part number: 66604064
- Condition: Failed
- Location: Flt Controls
- Part time: 4,607 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-INSP CHECKS OF THE FLIGHT CONTROLS, A CLICKING NOISE WAS NOTICED COMING FROM THE AILERON/RUDDER INTERCONNECT AREA.  INSP OF THE AILERON/RUDDER INTERCONNECT SYS NOTED THE NTERCONNECT ROD ASSY AT THE AILERON/ RUDDER INTERCONNECT SPRING END WAS ROCKING BACK AND FORTH IN THE SHAFT.  INSP OF THE ROD ASSY AFTER REMOVAL FOUND THE ROD END BROKEN INSIDE THE SHAFT.  UPON ORDERING REPLACEMENT ROD ASSY.  IT WAS NOTED THAT THE INSTALLED PART, PN 666040617 WHICH WAS ORDERED AND RECEIVED.  UPON INSP OF NEWER ASSY, IT WAS NOTED THAT THE NEWER ASSY ROD END AT THE SPRING IS HELD IN PLACE WITH A JAM NUT AT THE SHAFT END AS OPPOSED TO RIVETS GOING THROUGH THE SHAFT AND ROD END THREADS.  THE ORIGINAL PUSH ROD ASSY, PN 66604064, WAS INSTALLED IN ACFT SN 5001 THROUGH SN 5362 AS INDICATED BY THE ATACHED PAGES OF SRM.  TO PREVENT ANY INCIDENT FROM OCCURRING DUE TO THE FAILURE OF THE AILERON/RUDDER INTERCONNECT PUSH ROD ASSY, THE OLDER STYLE PUSH ROD ASSY, PN 66604064, SHOULD BE SPECIFICALLY REQUIRED TO BE INSP FOR INTEGRITY UNTIL NEWER STYLE ROD ASSY IS INSTALLED.
